# SDR IPXA2024021645990

- Difficulty date: January 16, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 119,464 hours, 20,125 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 MOVABLE FAIRING OUTBD SIDE AND AFT SIDE SURFACE DAMAGE (REPAIR) REMOVE THE DAMAGE MATERIALS AND CLEAN.MEASURE THE DAMAGE AREA (LENGTH:0.8",WIDTH:0.5",AT UPPER EDGE,5" FROM AFTER EDGE). BOND THE REPAIR PLIES WITH FILM ADHESIVE CURED AT 260Â°F FOR 130 MINUTES WITH MINIMUM VACUUM OF 22 IN/HG I.A.W.747-400SF SRM 57-53-70-2R-1 REFER TO SRM 51-70-07-0G-0 REV.58.
